# SDR DALA2025122409401

- Difficulty date: December 24, 2025
- Submitted: December 24, 2025
- Operation: Air carrier
- Aircraft: N538DN
- Make and model: Airbus A321-271NX
- Aircraft serial: 11436
- Aircraft time: 10,720 hours, 2,606 cycles
- Engine: Iae PW1133GAJM
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Leaking
- Location: Nr 2  Spinner
- Stage of operation: IN
- How discovered: V
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 5038, FAINT DIRTY SOCK SMELL REPORTED BY AFT FA AT 5000 DISAPATING WITHIN 5 MINS. CORRECTIVE ACTION: FOUND LARGE AMOUNT OF OIL UNDER #1 SPINNER AND #2 WAS DRY REPLACED #1 FAN SHAFT COVER O-RING PER PW1100G MANUAL 72-00-11. (LP 8402212)
